Elfaki, Faiz A. M. and Azram, M and Usman, Mustofa (2012) Parametric Cox’s Model for Partly Interval-Censored Data with Application to AIDS Studies. International Journal of Applied Physics and Mathematics, 2 (5). pp. 352-354.

[img] Text
JOURNAL FAIZ Paper 04.pdf

Download (520kB)

Abstract

The Parametric Cox’s Proportional Hazard Model based on Expectation-Maximization (EM) algorithm for partly interval-censored data is studied. We mean by partly interval-censored data that the observed data include both the exact and interval-censored observations on the survival time of interest. Through the simulation data and real data, we demonstrate that the resulting estimate of regression coefficient and its associated standard error. Our proposal is easily implemented by using SAS software in the present of partly interval-censored data.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA) > Prodi Matematika
Depositing User: MUSTOFA US
Date Deposited: 25 Apr 2018 04:22
Last Modified: 25 Apr 2018 04:22
URI: http://repository.lppm.unila.ac.id/id/eprint/6816

Actions (login required)

View Item View Item